Translator Disclaimer
May 2022 Isomorphism Theorems on Weak AB-Algebras
Boonyong Sriponpaew, Lee Sassanapitax
Author Affiliations +
Missouri J. Math. Sci. 34(1): 85-93 (May 2022). DOI: 10.35834/2022/3401085

Abstract

In this paper, we introduce the notion of weak AB-algebras, which are a generalization of BCC-algebras. The concepts of congruences and formation of quotients of these algebras are demonstrated. In addition, we prove the fundamental theorems of isomorphism for weak AB-algebras.

Citation

Download Citation

Boonyong Sriponpaew. Lee Sassanapitax. "Isomorphism Theorems on Weak AB-Algebras." Missouri J. Math. Sci. 34 (1) 85 - 93, May 2022. https://doi.org/10.35834/2022/3401085

Information

Published: May 2022
First available in Project Euclid: 9 May 2022

Digital Object Identifier: 10.35834/2022/3401085

Subjects:
Primary: 06F35
Secondary: 03G25

Keywords: AB-algebra , BCC-algebra , isomorphism

Rights: Copyright © 2022 University of Central Missouri, School of Computer Science and Mathematics

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 1 • May 2022
Back to Top